Ask an expert
Question

15 Jul 2008

Can the be Clomid effects afterwards
Hi Doc,

I have been on Clomid for 3 cycles, but because of really bad side effects especially the abdominal pain and bloating I stopped using it. I do not experience any more hotflushes, abdominal pain or bloating but I have very tender breasts. Is it possible this can still be because of the Clomid? Thanx
Answer 484 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear TTC

Abdominal pain, bloatedness and hot flushes as well as tender breasts are known side effects of Clomid. However theses side effects are transient and should not last longer than 2 to 3 months after stopping the Clomid. If its more than 3 months of stopping the Clomid and you are still experiencing these effects then I would suggest you get assessed by your gynaecologist to look for other causes of these symptoms.



Answered by: Dr Y. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote